IGSNRR OpenIR
高寒草甸分布的数学模式探讨
王秀红
1997
Source Publication自然资源
ISSN1000-0038
Volume000Issue:005Pages:71
Abstract本文用数学模式研究了青藏高原高寒草甸上下限的分布特征。
Language英语
Document Type期刊论文
Identifierhttp://ir.igsnrr.ac.cn/handle/311030/118070
Collection中国科学院地理科学与资源研究所
Affiliation中国科学院地理科学与资源研究所
First Author Affilication中国科学院地理科学与资源研究所
Recommended Citation
GB/T 7714
王秀红. 高寒草甸分布的数学模式探讨[J]. 自然资源,1997,000(005):71.
APA 王秀红.(1997).高寒草甸分布的数学模式探讨.自然资源,000(005),71.
MLA 王秀红."高寒草甸分布的数学模式探讨".自然资源 000.005(1997):71.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王秀红]'s Articles
Baidu academic
Similar articles in Baidu academic
[王秀红]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王秀红]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.